Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chills, low during hunger, on Thyronorm, Should I increase the dosage?

my result of thyroid is,..............TSHs 3.133 it should be 0.95-4.94,........................... T3 (TOTAL) 1.02..............................................0.60-1.81............................. T4 (TOTAL)10.12............................................4.5-10.9.............................. MY BLOOD SUGAR FASTING IS 106 IT SHOULD BE LESS THAN 100 AFTER EATING 2 HOUR IS 90 IT SHOULD BE LESS THAN 140 I AM HAVING 50 MG THYRONORM,NOWDAYS I M FEELING AWKWARD,COLDNESS,IF I LATE FOR EATING I FEEL VERY LOW.I MUST INCREASE MY MEDICINE,PLZ LET ME KNOW.THANKS
Asked On : Tue, 22 May 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Your thyroid tests and blood sugar are within normal limits and the dosage thyroid medication seems adequate for you. There can be many other reasons for the symptoms you are describing and you should consult your doctor and him to investigate these prob lems. Just increasing the dose of thyroid medications is not the solution.
You should also get a repeat thyroid profile test done after sometime, as the result varies from lab to lab.
Hope you get well soon
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor